# SDR AALA961480

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49307
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb Beam
- Condition: Corroded
- Location: Bs 370-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD CARGO DOOR JAMB LOWER BEAM HAS CORROSION STATION 370 TO 427.  REPLACED FORWARD CARGO DOOR JAMB BEAM.  (M)
